# SDR SWAA2020090212547

- Difficulty date: August 29, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 53,608 hours, 31,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER EMERGENCY LIGHTS 6; 9; 14 ABC INOPERABLE.  REMOVED AND REPLACED BATTERY PACK AND CHARGER ASSEMBLY PER AMM CH. 33-51-06.  OPS TEST GOOD.
